# SDR EIAA970169

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Hole
- Location: Bs 320
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED NOSE LANDING GEAR WHEEL WELL PRESSURE DECK AT RIGHT BS 320, FOUND EXISTING .375 INCH DIAMETER HOLE.  REPAIRS ACCOMPLISHED IAW RS 53-18-33351.  (M)
